loading, one second please...

Bad Birth Control? Maybe, Maybe Not.

Reviewing: Kariva (28 Day) Desogestrel/Ethinyl Estradiol And Ethinyl Estradiol Tablets 1.5/.02/.01 Mg  |  Rating:
baldy1ds By baldy1ds on
Badge: Author | Level: 2 | Dating, Relationships & Family Expertise:

I started taking birth control to deal with very painful cramps and heavy bleeding I was having. I had never taken them before so I wasn't sure what to expect. I had heard from several people that they make you gain weight, so I was a little nervous. My doctor prescribed me Kariva (generic for Mircette).

I have been on the pill for four months now, so my body had adjusted and I can accurately review them. At first, they had undesirable side effects and I wanted to discontinue using them. I had spotting during the first month, which wasn't too bad or unusual, just annoying. However, I seemed to notice the pills making me moody and depressed. I would cry often for no reason. Other people who have taken these pills have reported the same thing. Kariva also made my breasts hurt a lot close to my period. The most annoying side effect would have to be the dizziness I experienced after taking my pill.

On the up side, I have not gained weight and it has helped with acne. I went online and did research and almost everyone that reviewed this pill hated it. They said it made them gain weight and break out, but it did not for me. I seemed to experience the other common side effects though, which were quite annoying at first but they seem to have subsided now in the fourth month. I am no longer dizzy after I take my pill.

Kariva does a good job controlling bleeding and cramping. I no longer have cramps so bad I am immobilized. The packaging is very simple and portable and the 28-day pack makes it easy to keep track of which pill to take when because you don't have to stop taking them for a few days. For now, I am staying on this pill unless something changes. It suits me.